CSpace
characterisingtheaccuracyofmultivariablerefinablefunctionsviathesymbolfunction
Sheng Qiuhui1; Chen Hanlin2
2001
Source Publicationactamathematicasinicaenglishseries
ISSN1000-9574
Volume17Issue:2Pages:277
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43519
Collection中国科学院数学与系统科学研究院
Affiliation1.湖北大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Sheng Qiuhui,Chen Hanlin. characterisingtheaccuracyofmultivariablerefinablefunctionsviathesymbolfunction[J]. actamathematicasinicaenglishseries,2001,17(2):277.
APA Sheng Qiuhui,&Chen Hanlin.(2001).characterisingtheaccuracyofmultivariablerefinablefunctionsviathesymbolfunction.actamathematicasinicaenglishseries,17(2),277.
MLA Sheng Qiuhui,et al."characterisingtheaccuracyofmultivariablerefinablefunctionsviathesymbolfunction".actamathematicasinicaenglishseries 17.2(2001):277.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sheng Qiuhui]'s Articles
[Chen Hanlin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sheng Qiuhui]'s Articles
[Chen Hanlin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sheng Qiuhui]'s Articles
[Chen Hanlin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.